# SDR DALA2024011800751

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 56,120 hours, 39,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 435-465
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB LOWER SURFACE BTW STA Y=435 TO Y=465 PAX CABIN. SUMMARY OF NRC 00558: CORROSION LEVEL 2. RH CUSP WEB BTW STA Y=435 TO Y=465 PAX CABIN WAS REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #0159555)
